Solpadeine Headache Soluble Tablets - 16 Tablets

Solpadeine Headache Soluble Tablets - 16 Tablets

Solpadeine Plus Tablets - 32 Tablets

Solpadeine Plus Tablets - 32 Tablets

Solpadeine Max Tablets - 30 Tablets

Rating:
100% of 100
Solpadeine Max Tablets - 30 Tablets treat migraines, headaches, dental and period pains, backaches, arthritic and rheumatic pain, strains, sprains and sciatica.
£7.59
Availability: In stock
Details

Solpadeine Max Tablets - 30 Tablets treat migraines, headaches, dental and period pains, backaches, arthritic and rheumatic pain, strains, sprains and sciatica using three combined active ingredients.Solpadeine Max Tablets - 30 Tablets treat migraines, headaches, dental and period pains, backaches, arthritic and rheumatic pain, strains, sprains and sciatica using three combined active ingredients.

These pain relief tablets combine paracetamol and codeine, two painkillers working in different ways, and caffeine to boost paracetamol's performance, so you can have the best possible short-term treatment of acute moderate pain.

More Information
More Information
Ebay Store Medicines
directions

Please read packaging and enclosed leaflet carefully before you take these tablets.

For oral use.
Adults and children over 12 years old should take 2 tablets every 4 hours as required. Do not take doses less than 4 hours apart. Do not take more than 8 tablets in 24 hours.
Do not give to children under 12 years of age.

This medicine can make you feel sleepy. Do not drive or use machinery while taking this medicine until you know if it affects you in this way.

Consult your doctor before taking if you are under the care of your doctor, you are receiving prescribed medicine, or you are pregnant.

This medicine contains codeine: taking it for more than 3 continuous days can cause addiction. Additionally, if you take this medicine to treat headaches for more than 3 days, it can actually make them worse. If you feel you need to take these tablets for longer than this, see your doctor.

Contains paracetamol: Do not take with any other paracetamol product. In the event of an overdose, please seek immediate medical attention even if you feel well

Do not exceed stated dose. If symptoms persist, talk to your doctor.

ingredients Each Solpadeine Max Tablet contains the active ingredients: Paracetamol 500 mg, Codeine Phosphate Hemihydrate 12.8 mg.
Also contains lactose.

For full ingredients, see leaflet enclosed.

This medicine contains codeine: taking it for more than 3 continuous days can cause addiction. Additionally, if you take this medicine to treat headaches for more than 3 days, it can actually make them worse. If you feel you need to take these tablets for longer than this, see your doctor.

Contains paracetamol: Do not take with any other paracetamol product. In the event of an overdose, please seek immediate medical attention even if you feel well.

Keep out of sight and reach of children.
Is Prescription Drug No
Reviews 1
Write Your Own Review
You're reviewing:Solpadeine Max Tablets - 30 Tablets
Your Rating